# SDR ASAA9880246

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHT WERE FOUND INOPERATIVE FROM ROWS 10 THROUGH 13.  RECONNECTED WIRING IN FLOOR TRACK AT ROW 11 AND LIGHTS OPERATED NORMALLY.  (M)
